# SDR WX0600028

- Difficulty date: January 30, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PSM - SFB - CREW REPORTED THEY DISCONTINUED THE TAKEOFF DUE TO POSSIBLE TOWBAR PIN STILL IN AIRCRAFT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE UPON VISUAL INSPECTION FOUND NO EVIDENCE OF BROKEN TOWBAR PIN STUCK IN NOSEWHEEL HUB NOR DAMAGE TO ANY PART OF NOSEWHEEL OR NOSEWHEEL ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE
